Common fixed point theorems for six mappings in ordered g-metric spaces

R. A. Rashwan, S. M. Salah

Abstract


In this paper, we establish some common fixed point theorems for six mappings in the framework of ordered -metric space satisfying some generalized contractive conditions which improve and generalize the results of Abbas et.al. [3] for three mappings in a complete -metric space . Examples are presented to support our results.

Full Text: PDF

How to Cite this Article:

R. A. Rashwan, S. M. Salah, Common fixed point theorems for six mappings in ordered g-metric spaces, Advances in Fixed Point Theory, Vol 3, No 1 (2013), 105-125

Copyright © 2013 R. A. Rashwan, S. M. Salah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.